# SDR FDEA201102110541

- Difficulty date: February 11, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24748
- Aircraft time: 61,137 hours, 21,991 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT LOWER SKIN T/E INTERNAL L-CHANNEL SEVERAL AREAS THE ENTIRE LENGTH HAS CORROSION.  REMOVED CORROSION IAW SRM 51-10-02. BLENDED AREA L=1.0",W=2.0',D=.015. ORIGINAL   MAT .080 MATERIAL REMAINING .065. FOUND OUT OF LIMITS IAW SRM 57-43-02 FIG 101 DET II.   REMOVED AND REPLACED FLEX SKIN, ANGLE, AND SPLICE IAW  E A F- 5750-146383 STEP 1 THRU 5.  MAJOR REPAIR.
